Zirtek Liquid Cetirizine 1mg/ml Oral Solution 100ml
Zirtek liquid contains Cetirizine and is an antihistamine.
In adults and children aged 2 years and above, Zirtek is indicated
- for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
- for the relief of urticaria and hives
You Must Be Aged Over 18 Years To Purchase This Product. MAXIMUM Order Quantity of FOUR Bottles Per Order.